# SDR ASMF201605005

- Difficulty date: March 11, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 39,053 hours, 20,384 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 3460001028
- Part serial: 3983K
- Condition: Faulty
- Location: Fire Warning
- Part time: 39,053 hours, 20,384 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE AFT CARGO FIRE DETECTOR LIGHT TURNED ON.  PERFORMED THE QRH 8.12 PROCEDURE, CONTINUING TO LANDING WITH EMER PROTOCOL.  PERFORMED REVISION TO AFT CARGO IAW AMM 26-00-00, DETECTING THE CARGO BOTTLE EXTINGUISHER ACTIVATED WITHOUT EVIDENCE OF FIRE OR SMOKE.  THE ACFT WAS SEND TO HANGAR & THE AFT CARGO ELECTRONIC UNIT M2237 WAS REPLACED IAW AMM 26-16-02.  THE CARGO BOTTLE EXTINGUISHER WAS REPLACED IAW AMM 26-23-01.  THE DETECTORS M2242, M2243 & M2244 WERE REPLACED IAW AMM 26-16-01.  THE OPERATIONAL TEST & SMOKE TEST WERE PERFORMED IAW AMM 26-16-00 TASKS 716 & 730, TESTED CORRECT.
